IJPAM: Volume 92, No. 1 (2014)
LINEAR DIFFERENTIAL GAMES WITH A SIMPLE
MATRIX AND STATE CONSTRAINTS
Udmurt State University
Universitetskaya st, 1, 426034 Izhevsk, RUSSIA
Abstract. Consider two dependent problems of evasion one evader from many pursuers. In the first problem assumed, that the all players have a simple motion, among the pursuers are both participants the maximum speed of which coincide with the maximum speed of evader and parties who maximum speeds strictly less than the maximum speed of evader while evader is not leaves the convex compact set with non-empty interior. In the second problem consider linear dipendent problem of persecution one evader by group pursuers, provided that the matrix of the system is the product of a function and identity matrix, among the pursuers are both participants, which the set of admissible controls, is a sphere with center at the origin, coincides with the set of admissible controls the evader, and the pursuers with fewer opportunities and evader does not leave the confines of a convex cone with vertex at the origin. We prove that if the number of pursuers, opportunities coincide with opportunities the evader, less than the dimension space, then the pursuers with fewer features do not affect the solvability evasion problem.
Received: September 5, 2013
AMS Subject Classification: 49N70, 49N75, 49N90
Key Words and Phrases: differential games, evasion from many pursuers, state constraints, incomplete information
Download paper from here.
DOI: 10.12732/ijpam.v92i1.2 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 13 -
This work is licensed under the Creative Commons Attribution International License (CC BY).